# SDR QXEA200301444

- Difficulty date: November 17, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 4,628 hours, 5,302 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2285 AIRCRAFT RETURNED TO FIELD DUE TO FORWARD BAGGAGE DOOR WARNING LIGHT ILLUMINATED WHILE CLIMBING THROUGH 16,000 FEET AND THEN CONTINUED TO INTERMITTENTLY ILLUMINATE UNTIL FINAL APPROACH.  PRESSURE WAS NORMAL.  AIRCRAFT LANDED SAFELY.  ADJUSTED TARGET CLEARANCE BETWEEN BRACKET AND RETAINING RING.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
